# SDR DLM88001866

- Difficulty date: September 25, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 24,506 hours, 19,390 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR FAILED IN FLT R/T FAULT.  REPLACED TRANSCEIVER AND INDICATOR.
